# SDR HEEA064950

- Difficulty date: November 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2298Z
- Make and model: Bell 412
- Aircraft serial: 33077
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Indicator
- Part number: 209070262111
- Condition: Fluctuated
- Location: Hyd Pressure
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE INDICATOR PRESSURE SIDE FLUCTUATES.
